Doctor insights on:
Lexapro Withdrawal Nausea
I'm having a lot of nausea withdrawaling from Lexapro. I've been tapering for a yr 20 mg now at 6.5mg. Is that normal?
Went from 30 mg of Cymbalta (duloxetine) to 10 then 20 mg of Lexapro .2 months later headaches.nausea.if not withdrawal could it be Lexapro not working..?
Lexapro (escitalopram) withdrawal: Depending on dose & length of time being on lexapro, (escitalopram) usually there is gastrointestinal symptoms such as nausea, diarrhea, bloating, as well as nervousness & headaches. All in all, compared to other antidepressants, those symptoms are usually mild. ...Read moreSee 1 more doctor answer
Varies, couple days: Withdrawal from an antidepressant is a subjective experience that does not track with drug levels - and does not even happen to everyone to stops antidepressants. While withdrawal is theoretically possible late in the day of your first dose (assuming you take it in the morning), it becomes more likely the second day, and increasingly likely each day after. (In seniors, it may take longer.) ...Read more
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read moreSee 1 more doctor answer
Yes: There is a discontinuation syndrome from ssri and snri antidepressants (lexapro or escitalopram is an ssri), which can include irritability, sleep problems, anxiety, muscle spasms and other things. These drugs should be tapered (or replaced with another ssri) if they are going to be discontinued. The syndrome usually only lasts a week or two, and doesnt result in serious complications. ...Read more
Been on lexapro (escitalopram) for six months nausea is terrible any solutions or alternative medication .
Stopped Cymbalta (duloxetine) 30 mg 4 days ago went right on Lexapro...feel fine...when will withdrawals hit?
You might have won!: Some people, sometimes hit it lucky and don't suffer withdrawal or have only the mildest effects. It's as inpredictable as most other things about these medications. Feel optimistic and still be aware of yourself. I hope you continue to transition easily and that Lexapro (escitalopram) does what you want and that you get off it as soon as possible easily too. CBT therapy helps smooth the way! ...Read more
I was on lexapro (escitalopram). How long do these withdrawal symptoms last and will I ever feel happy again?
Drugs like lexapro (escitalopram): should generally not be stopped abruptly, but should be tapered over several weeks. If you were on 20 mg per day, it should be reduced to 10 mg/day for a week, then 10 mg every other day - that usually will stop the withdrawal symptoms. Depression can be a lifelong disease, and both psychotherapy and medication may be helpful. Many people achieve remission, but it takes work and expert help. ...Read more
What happens if one misses a day of lexapro (escitalopram)? Do I have to worry about withdrawal symptoms kicking in? What about 2 days?
Can you tell me if on lexapro) I just feel emotionally unstable. how long do these withdrawal symptoms last, and will I ever feel happy again?
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tapering and experiencing symptoms, then the taper may be too fast for you. SSRI discontinuation symptoms can go on for weeks, sometimes a month or more. However, if you taper by 5 mg a week (so 20 mg, 15 mg, 10, 5 mg and off) it's usually ok. ...Read more
On lexapro (escitalopram) 10mg for 9 weeks. Not working and not interested in dose increase. Taking 5mg for a week, then none. What withdrawal should I expect?
Stopping Lexapro (escitalopram): You may have little or no Lexapro (escitalopram) withdrawal effects since 5 mg is low dose and you're taking Ativan which may cover any symptoms of anxiety. However, return of depression symptoms may occur. Best to discuss with prescribing doctor. See: http://www.mayoclinic.org/diseases-conditions/depression/expert-answers/antidepressant-withdrawal/FAQ-20058133 I hope this helps. ...Read moreSee 1 more doctor answer
Last night took first dose of Lexapro (escitalopram) 10 and the nausea is horrible. Please tell me what i can do to help me with nausea to help me get thru this.
Take it with food: And lower the dose with a pill cutter to 2.5 or 5 mg and gradually raise it up from there. If the nausea continues, which it rarely does for more than a week at the most and is just a function of your gut serotonin receptors getting used to it, your lmd or psychiatrist should be notified if they are in today to call in an as needed medication they feel you might need for nausea.Remember: no booze. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Lexapro withdrawal
- Lexapro nausea
- Withdrawals from lexapro
- Ask a doctor a question free online
- Lexapro withdrawal weight loss
- Lexapro withdrawal depression
- Lexapro withdrawal headache
- Lexapro withdrawal anger
- Talk to a psychologist online for free